# SDR DL72W980629

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291WA
- Make and model: Boeing 727247
- Aircraft serial: 22109
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: P2070003001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT INOP.  REPLACED FLASHLIGHT ASSY.
